Exchange properties and basis properties for closure operators
Colloquium Mathematicum, Tome 57 (1989) no. 1, pp. 29-33
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_57_1_29_33,
author = {Peter R. Jones},
title = {Exchange properties and basis properties for closure operators},
journal = {Colloquium Mathematicum},
pages = {29--33},
year = {1989},
volume = {57},
number = {1},
doi = {10.4064/cm-57-1-29-33},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-57-1-29-33/}
}
Peter R. Jones. Exchange properties and basis properties for closure operators. Colloquium Mathematicum, Tome 57 (1989) no. 1, pp. 29-33. doi: 10.4064/cm-57-1-29-33
Cité par Sources :